# SDR SWAA2022021612028

- Difficulty date: May 12, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AT AFT R/H BULKHEAD ANGLE BS 500D RBL 25.5 / REMOVED IAW SRM 51-40-02-0G-0 INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 143A9485 PART RECIEVED 7530202 PO #688039 BS500D RH BULKHEAD ANGLE
